Awesome little cars, on one of my favourite Brazilian tracks!!
Welcome to the Aussie RD racing club! This is the place to be for relaxed, friendly racing and our events are open to everybody from rookies to the seasoned pros. You will always find people around your level to battle with, so jump on in! If you need any help the don't hesitate to ask on TeamSpeak... there's no such thing as a stupid question!
All premium members can sign up for this event. Sign up below and make sure to tag fellow to check your community members who you think are up for a challenge!
Join us as a Premium Member
Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well and become a premium member.
Club Racing Rules: Click Here
TeamSpeak and Club Racing Password: Click Here
Teamspeak Installation Guide: Click here
>> Updated Incident Reporting Method <<
We highly recommend the use of Crew Chief. It's an audio spotter that tells you when cars are alongside, greatly increasing your awareness and reducing unnecessary incidents. You can download it here.
Server Name: RACEDEPARTMENT.COM AU #1
Cars: Ultima Race
Practice: 20:00 AEDT (09:00 GMT) - 30 minutes
Qualifying: 20:30 AEDT (09:30 GMT) - 15 minutes
Warmup 1: 20:45 AEDT (09:45 GMT) - 5 minutes
Race 1: 20:50 AEDT (09:50 GMT) - 30 minutes
Race 2: 21:25 AEDT approx.(10:25 GMT) - 30 minutes
Last edited by a moderator: